A discrete-time Markov modulated queuing system with batched arrivals

Paper type: 
Journal Paper
Richard G. Clegg
Performance Evaluation 67(5), 2010
Abstract: 
This paper examines a discrete-time queuing system with applications to telecom- munications traffic. The arrival process is a particular Markov modulated pro- cess which belongs to the class of discrete batched Markovian arrival processes. The server process is a single server deterministic queue. A closed form exact solution is given for the expected queue length and delay. A simple system of equations is given for the probability of the queue exceeding a given length.
Description: 
This paper looks at a markov chain based model and uses queuing theory to analyse its performance. The system is D-BMAP/D/1 and a closed form solution is found
Preprint: 
bibtex: 
@article{Clegg2010376,
title = "A discrete-time Markov-modulated queuing system with batched arrivals ",
journal = "Performance Evaluation ",
volume = "67",
number = "5",
pages = "376 -- 385",
year = "2010",
author = "Richard G. Clegg"
}
doi: 
doi://10.1016/j.peva.2009.11.001